• Previous Article
    Multiple periodic solutions of Hamiltonian systems confined in a box
  • DCDS Home
  • This Issue
  • Next Article
    A leading term for the velocity of stationary viscous incompressible flow around a rigid body performing a rotation and a translation
March  2017, 37(3): 1411-1424. doi: 10.3934/dcds.2017058

Minimal subshifts of arbitrary mean topological dimension

Department of Mathematics, Nanjing University, Nanjing 210093, China

* Corresponding author: Dou Dou

Received  May 2016 Revised  August 2016 Published  December 2016

Let $G$ be a countable infinite amenable group and $P$ be a polyhedron. We give a construction of minimal subshifts of $P^G$ with arbitrary mean topological dimension less than $\dim P$.

Citation: Dou Dou. Minimal subshifts of arbitrary mean topological dimension. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1411-1424. doi: 10.3934/dcds.2017058
References:
[1]

J. Auslander, Minimal Flows and their Extensions, North-Holland Mathematics Studies 153, Elsevier Science Publishers, Amsterdam, 1988.  Google Scholar

[2]

M. Coornaert, Topological Dimension and Dynamical Systems, Universitext, Springer, 2015. Translation from the French language edition: Dimension topologique et systémes dynamiques by M. Coornaert, Cours spécialisés 14, Société Mathématique de France, Paris, 2005. doi: 10.1007/978-3-319-19794-4.  Google Scholar

[3]

M. Coornaert and F. Krieger, Mean topological dimension for actions of discrete amenable groups, Discrete Continuous Dynam. Systems -A, 13 (2005), 779-793.  doi: 10.3934/dcds.2005.13.779.  Google Scholar

[4]

T. Downarowicz, D. Huczek and G. Zhang, Tilings of amenable groups, preprint, arXiv:1502.02413v1. Google Scholar

[5]

M. Gromov, Topological invariants of dynamical systems and spaces of holomorphic maps, Part I, Math. Phys. Anal. Geom., 2 (1999), 323-415.  doi: 10.1023/A:1009841100168.  Google Scholar

[6]

Y. Gutman, Embedding $\mathbb{Z}^k$-actions in cubical shifts and $\mathbb{Z}^k$-symbolic extensions, Ergod. Th. Dynam. Sys., 31 (2011), 383-403.  doi: 10.1017/S0143385709001096.  Google Scholar

[7]

Y. Gutman, Mean dimension and Jaworski-type theorems, Proceedings of the London Mathematical Society, 111 (2015), 831-850.  doi: 10.1112/plms/pdv043.  Google Scholar

[8]

Y. Gutman, Embedding topological dynamical systems with periodic points in cubical shifts Ergod. Th. Dynam. Sys. (2015). doi: 10.1017/etds.2015.40.  Google Scholar

[9]

Y. Gutman, E. Lindenstrauss and M. Tsukamoto, Mean dimension of $\mathbb{Z}^k$-actions, preprint, arXiv:1510.01605v1. Google Scholar

[10]

Y. Gutman and M. Tsukamoto, Mean dimension and a sharp embedding theorem: Extensions of aperiodic subshifts, Ergod. Th. Dynam. Sys., 34 (2014), 1888-1896.  doi: 10.1017/etds.2013.30.  Google Scholar

[11]

F. Krieger, Groupes moyennables, dimension topologique moyenne et sous-décalages, Geom. Dedicata, 122 (2006), 15-31.  doi: 10.1007/s10711-006-9071-2.  Google Scholar

[12]

F. Krieger, Minimal systems of arbitrary large mean topological dimension, Israel J. Math., 172 (2009), 425-444.  doi: 10.1007/s11856-009-0081-2.  Google Scholar

[13]

E. Lindenstrauss, Mean dimension, small entropy factors and an embedding theorem, Inst. Hautes Études Sci. Publ. Math., 89 (1999), 227-262.   Google Scholar

[14]

E. Lindenstrauss and M. Tsukamoto, Mean dimension and an embedding problem: An example, Israel J. Math., 199 (2014), 573-584.  doi: 10.1007/s11856-013-0040-9.  Google Scholar

[15]

E. Lindenstrauss and B. Weiss, Mean topological dimension, Israel J. Math., 115 (2000), 1-24.  doi: 10.1007/BF02810577.  Google Scholar

[16]

D. S. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Anal. Math., 48 (1987), 1-141.  doi: 10.1007/BF02790325.  Google Scholar

[17]

B. Weiss, Actions of amenable groups, in Topics in Dynamics and Ergodic Theory, 226-262.London Math. Soc. Lecture Note Ser., 310, Cambridge Univ. Press, Cambridge, 2003. doi: 10.1017/CBO9780511546716.012.  Google Scholar

[18]

S. Williams, Toeplitz minimal flows which are not uniquely ergodic, Z. Wahrsch. Verw. Gebiete, 67 (1984), 95-107.  doi: 10.1007/BF00534085.  Google Scholar

show all references

References:
[1]

J. Auslander, Minimal Flows and their Extensions, North-Holland Mathematics Studies 153, Elsevier Science Publishers, Amsterdam, 1988.  Google Scholar

[2]

M. Coornaert, Topological Dimension and Dynamical Systems, Universitext, Springer, 2015. Translation from the French language edition: Dimension topologique et systémes dynamiques by M. Coornaert, Cours spécialisés 14, Société Mathématique de France, Paris, 2005. doi: 10.1007/978-3-319-19794-4.  Google Scholar

[3]

M. Coornaert and F. Krieger, Mean topological dimension for actions of discrete amenable groups, Discrete Continuous Dynam. Systems -A, 13 (2005), 779-793.  doi: 10.3934/dcds.2005.13.779.  Google Scholar

[4]

T. Downarowicz, D. Huczek and G. Zhang, Tilings of amenable groups, preprint, arXiv:1502.02413v1. Google Scholar

[5]

M. Gromov, Topological invariants of dynamical systems and spaces of holomorphic maps, Part I, Math. Phys. Anal. Geom., 2 (1999), 323-415.  doi: 10.1023/A:1009841100168.  Google Scholar

[6]

Y. Gutman, Embedding $\mathbb{Z}^k$-actions in cubical shifts and $\mathbb{Z}^k$-symbolic extensions, Ergod. Th. Dynam. Sys., 31 (2011), 383-403.  doi: 10.1017/S0143385709001096.  Google Scholar

[7]

Y. Gutman, Mean dimension and Jaworski-type theorems, Proceedings of the London Mathematical Society, 111 (2015), 831-850.  doi: 10.1112/plms/pdv043.  Google Scholar

[8]

Y. Gutman, Embedding topological dynamical systems with periodic points in cubical shifts Ergod. Th. Dynam. Sys. (2015). doi: 10.1017/etds.2015.40.  Google Scholar

[9]

Y. Gutman, E. Lindenstrauss and M. Tsukamoto, Mean dimension of $\mathbb{Z}^k$-actions, preprint, arXiv:1510.01605v1. Google Scholar

[10]

Y. Gutman and M. Tsukamoto, Mean dimension and a sharp embedding theorem: Extensions of aperiodic subshifts, Ergod. Th. Dynam. Sys., 34 (2014), 1888-1896.  doi: 10.1017/etds.2013.30.  Google Scholar

[11]

F. Krieger, Groupes moyennables, dimension topologique moyenne et sous-décalages, Geom. Dedicata, 122 (2006), 15-31.  doi: 10.1007/s10711-006-9071-2.  Google Scholar

[12]

F. Krieger, Minimal systems of arbitrary large mean topological dimension, Israel J. Math., 172 (2009), 425-444.  doi: 10.1007/s11856-009-0081-2.  Google Scholar

[13]

E. Lindenstrauss, Mean dimension, small entropy factors and an embedding theorem, Inst. Hautes Études Sci. Publ. Math., 89 (1999), 227-262.   Google Scholar

[14]

E. Lindenstrauss and M. Tsukamoto, Mean dimension and an embedding problem: An example, Israel J. Math., 199 (2014), 573-584.  doi: 10.1007/s11856-013-0040-9.  Google Scholar

[15]

E. Lindenstrauss and B. Weiss, Mean topological dimension, Israel J. Math., 115 (2000), 1-24.  doi: 10.1007/BF02810577.  Google Scholar

[16]

D. S. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Anal. Math., 48 (1987), 1-141.  doi: 10.1007/BF02790325.  Google Scholar

[17]

B. Weiss, Actions of amenable groups, in Topics in Dynamics and Ergodic Theory, 226-262.London Math. Soc. Lecture Note Ser., 310, Cambridge Univ. Press, Cambridge, 2003. doi: 10.1017/CBO9780511546716.012.  Google Scholar

[18]

S. Williams, Toeplitz minimal flows which are not uniquely ergodic, Z. Wahrsch. Verw. Gebiete, 67 (1984), 95-107.  doi: 10.1007/BF00534085.  Google Scholar

[1]

Yuanfen Xiao. Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 525-536. doi: 10.3934/dcds.2020267

[2]

Jie Li, Xiangdong Ye, Tao Yu. Mean equicontinuity, complexity and applications. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 359-393. doi: 10.3934/dcds.2020167

[3]

Laurent Di Menza, Virginie Joanne-Fabre. An age group model for the study of a population of trees. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020464

[4]

Qiao Liu. Local rigidity of certain solvable group actions on tori. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 553-567. doi: 10.3934/dcds.2020269

[5]

Kien Trung Nguyen, Vo Nguyen Minh Hieu, Van Huy Pham. Inverse group 1-median problem on trees. Journal of Industrial & Management Optimization, 2021, 17 (1) : 221-232. doi: 10.3934/jimo.2019108

[6]

Hua Qiu, Zheng-An Yao. The regularized Boussinesq equations with partial dissipations in dimension two. Electronic Research Archive, 2020, 28 (4) : 1375-1393. doi: 10.3934/era.2020073

[7]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[8]

Illés Horváth, Kristóf Attila Horváth, Péter Kovács, Miklós Telek. Mean-field analysis of a scaling MAC radio protocol. Journal of Industrial & Management Optimization, 2021, 17 (1) : 279-297. doi: 10.3934/jimo.2019111

[9]

Jian Zhang, Tony T. Lee, Tong Ye, Liang Huang. An approximate mean queue length formula for queueing systems with varying service rate. Journal of Industrial & Management Optimization, 2021, 17 (1) : 185-204. doi: 10.3934/jimo.2019106

[10]

Annegret Glitzky, Matthias Liero, Grigor Nika. Dimension reduction of thermistor models for large-area organic light-emitting diodes. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020460

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (63)
  • HTML views (54)
  • Cited by (1)

Other articles
by authors

[Back to Top]